# SDR 2001UALA02259

- Difficulty date: November 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM BODY STATION 1000 TO BODY STATION 1020 AT STRINGER 17R HAS CORROSION ON UPPER SURFACE OF WEB. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. WEB REPLACED.
